Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Huge Headaches!

DonnabeDDonnabe Posts: 597
edited 06/11/2012 - 8:54 AM in Pain Medications
I had ACDF surgery on Thursday around noon. It is now Saturday around 8pm. At the hospital I was taking IV morphine and Oral Percocet 5 325. I did not have a headache at the hospital.

Yesterday I came home and I didn't really have a headache either.

Today I have had a headache all day. It seems it hits an hour after I take the percocet and goes away after about hour 3 and then around hour 4.5 the pain starts back up, I take another percocet and it starts again.

Is this normal? Do you think it was just a bad day?

Should I ask my dr for something else? I guess I have to try again tomorrow because it is Sunday anyway.
ACDF C4-5 June 23rd, 2011

Another surgery in the near future. I am 26 years old.

Current Meds- Norco 7.5/325, Cymbalta 60mg, Gabapentin, Adderall 20mg


  • Donna,

    Since twice now you've had a headache an hour or so after taking Percocet, I would let my doctor know. Your body might not 'like' Percocet. I know when I was put on Naproxin a year or so ago, by the third dose I became the "Pillsbury Dough Boy"!!

    I hope your doctor can give you the real skinny on what is probably going on. I have a feeling he'll change your pain medication just to be safe? Please let us know how it goes.

    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
  • Sounds like one of the typical minor adverse reactions to percocet. Definitely tell your doc about it and get a different pain med.

    Best Wishes,
Sign In or Register to comment.